Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Half of cervix removed. Having HPV, dysplasia. Solution?

half my cervix was removed two weeks ago, i when to the doctor for my test results today. i had a leep procedure done two weeks ago. the doctor suggest that i come back in 6 months, or have some surgery done where they would put me to sleep. whyall because of hpv i have dysplasia . is there a cure for hpv? what can i do about those t i tested? what can be done.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query.

Your cervix was removed due to dysplasia, that is cancerous change.

Hpv cannot be totally eradicated,

A build up in your immunity is needed to control this virus.

Please take good food and dont take much stress.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor